JETIREXPLORE- Search Thousands of research papers



Published in:

Volume 5 Issue 12
December-2018
eISSN: 2349-5162

Unique Identifier

JETIR1812B33

Page Number

242-248

Share This Article


Title

MATHEMATICAL ANALYSIS OFVISCO-ELASTIC FLUIDS IN A MAGNETIC FIELD

ISSN

2349-5162

Cite This Article

"MATHEMATICAL ANALYSIS OFVISCO-ELASTIC FLUIDS IN A MAGNETIC FIELD", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.5, Issue 12, page no.242-248, December-2018, Available :http://www.jetir.org/papers/JETIR1812B33.pdf

Abstract

This article cover current topics of interest for the mathematical study of viscoelastic flows. The focus is on situations that are far from the Newtonian limit. In particular, the asymptotes of the Weissenberg High Limit, flow instabilities and liquid digestion are discussed.

Key Words

Weissenberg number, Maxwell model

Cite This Article

"MATHEMATICAL ANALYSIS OFVISCO-ELASTIC FLUIDS IN A MAGNETIC FIELD", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 12, page no. pp242-248, December-2018, Available at : http://www.jetir.org/papers/JETIR1812B33.pdf

Publication Details

Published Paper ID: JETIR1812B33
Registration ID: 194400
Published In: Volume 5 | Issue 12 | Year December-2018
DOI (Digital Object Identifier):
Page No: 242-248
ISSN Number: 2349-5162

Download Paper

Preview Article

Download Paper




Cite This Article

"MATHEMATICAL ANALYSIS OFVISCO-ELASTIC FLUIDS IN A MAGNETIC FIELD", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 12, page no. pp242-248, December-2018, Available at : http://www.jetir.org/papers/JETIR1812B33.pdf




Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

0001361

Print This Page